# SDR IPXA2575726

- Difficulty date: October 2, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 27,154 hours, 18,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 113N536625
- Condition: Corroded
- Location: Bs 765-865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :C, Z CHANNEL BS 765-865 HAS NUMEROUS BARE METAL AND EXFOLIATED.  FABRICATED NEW CHANNEL IAW DWG 143N5366.
